| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar claim type was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated that a cc4204a, +21.5 diopter, single piece collamer lens tore during insertion into the eye.The doctor had to cut the lens to remove it.There was no enlargement of the incision.The backup lens was implanted.No sutures were used and there was no reported patient injury.
Additional Manufacturer Narrative
Returned product evaluation found lens was returned dry in a cartridge case.Visual inspection found the optic torn/split; haptic torn/broken/bent/deformed; foreign material on lens surface; brown-red colored residue on lens; len cut in half; missing piece of haptic; cut in two pieces; missing piece.(b)(4).